# SDR SIMA200402001

- Difficulty date: January 19, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: 12009421251
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

BGR - FLT 4649 - ON TAKEOFF RIGHT RUDDER WENT FULL FORWARD.  EICAS MESSAGE RUDDER SYSTEM 1-2 INOPERATIVE.  COULD NOT MOVE RUDDER IN EITHER DIRECTION.  FOLLOWED AOM CHECKLIST.  LANDED UNEVENTFULLY.  FOUND RUDDDER CONTROL ROD NR 2 ROD BROKEN.  REPLACED NR 1 AND NR 2 CONTROL RODS AND RUDDER NR 1 AND NR 2 OPERATIONAL CHECK AND FCF PASSED.  A/C RETURNED TO SERVICE.  (M)
